# SDR YYFA2012F00179

- Difficulty date: August 30, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N125MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53125
- Aircraft time: 42,432 hours, 39,651 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Unknown
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UNABLE TO CONTROL CABIN TEMP, SUPPLY DUCT TEMP WOULD NOT GO BELOW 88 DEG F.  F/A REPORTS THAT AFT CABIN IS VERY HOT, MID A BIT COOLER.  FOUND THAT AN INCREASE IN POWER WOULD CAUSE A MOMENTARY COOLING.  ONCE NORMAL CRUISE POWER WAS ESTABLISHED. TEMP WOULD GO BACK UP AND COULD NOT BE COOLED.  SUSPECT A POSSIBLE BLEED AIR LEAK.  AC WAS DIVERTED BACK TO DEPARTURE AIRPORT.
